# SDR VNAA2025062511102

- Difficulty date: June 23, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 46,057 hours, 43,859 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pseu
- Part number: 895305
- Part serial: D3510
- Condition: Faulted
- Location: Nlg Steering
- Part time: 9,820 hours, 8,643 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STEERING INOP CAUTION MSG ON DECENT. / REMOVED AND REPLACED THE PSEU IAW AMM 32-61-01-00-801-A01 ,PERFORMED FUNCTIONAL TEST OF THE NOSE WHEEL STEERING AND OPERATIONAL TEST OF THE NOSE WHEEL STEERING IAW AMM 32-51-00-720-801-A01 AND 32-51-00-710-801-A01 RESPECTIVELY ,TEST IS GOOD AT THIS TIME.
